MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN NEEDLE KNIFE V

AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN NEEDLE KNIFE V
Model Number KD-V451M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the subject device coated portion of the cutting knife was missing.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the definitive root cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE 3-LUMEN NEEDLE KNIFE V
Common Device Name
SINGLE USE 3-LUMEN NEEDLE KNIFE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21660098
Report Number9614641-2025-00348
Device Sequence Number12869610
Product Code KNS
UDI-Device Identifier04953170244148
UDI-Public04953170244148
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberKD-V451M
Device Lot Number27K(LRGMX)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown